# SDR MWEA030499

- Difficulty date: December 27, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 47,158 hours, 46,074 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: P323B634
- Condition: Burned Out
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR IN AFT LEFT LAVATORY AURAL WARNING AND SMOKE WAS VERIFIED BY FLIGHT ATTENDANT.  REMOVED AND REPLACED TRANSFORMER.
